logo AFST
Conformal blocks in the tensor product of vector representations and localization formulas
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 1, pp. 71-97.

Using equivariant localization formulas we give a formula for conformal blocks at level one on the sphere as suitable polynomials.

DOI: 10.5802/afst.1286
R. Rimányi 1; A. Varchenko 1

1 Department of Mathematics, University of North Carolina at Chapel Hill, USA
@article{AFST_2011_6_20_1_71_0,
     author = {R. Rim\'anyi and A. Varchenko},
     title = {Conformal blocks in the tensor product of vector representations and localization formulas},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {71--97},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 20},
     number = {1},
     year = {2011},
     doi = {10.5802/afst.1286},
     mrnumber = {2829833},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1286/}
}
TY  - JOUR
AU  - R. Rimányi
AU  - A. Varchenko
TI  - Conformal blocks in the tensor product of vector representations and localization formulas
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2011
SP  - 71
EP  - 97
VL  - 20
IS  - 1
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1286/
DO  - 10.5802/afst.1286
LA  - en
ID  - AFST_2011_6_20_1_71_0
ER  - 
%0 Journal Article
%A R. Rimányi
%A A. Varchenko
%T Conformal blocks in the tensor product of vector representations and localization formulas
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2011
%P 71-97
%V 20
%N 1
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://afst.centre-mersenne.org/articles/10.5802/afst.1286/
%R 10.5802/afst.1286
%G en
%F AFST_2011_6_20_1_71_0
R. Rimányi; A. Varchenko. Conformal blocks in the tensor product of vector representations and localization formulas. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 1, pp. 71-97. doi : 10.5802/afst.1286. https://afst.centre-mersenne.org/articles/10.5802/afst.1286/

[As] Askey. (R.).— Some basic hypergeometric extensions of integrals of Selberg and Andrews. SIAM J. Math. Anal., 11, p. 938-951, (1980). | MR | Zbl

[AB] Atiyah (M. F.) Bott (R.).— The moment map and equivariant cohomology. Topology, Vol. 23, Issue 3, p. 1–28, (1984). | MR | Zbl

[FSV1] Feigin (B.), Schechtman (V.), Varchenko (A.).— On algebraic equations satisfied by hypergeometric correlators in WZW models. I, Comm. Math. Phys. 163, p. 173–184, (1994). | MR | Zbl

[FSV2] Feigin (B.), Schechtman (V.), Varchenko (A.).— On algebraic equations satisfied by hypergeometric correlators in WZW models. II, Comm. in Math. Phys. v. 170, No. 1, p. 219–247; math.hep-th/9407010, (1994). | MR | Zbl

[FSV] Felder (G.), Stevens (L.), Varchenko (A.).— Elliptic Selberg integrals and conformal blocks. Math. Res. Lett. 10, no. 5-6, p. 671–684, (2003). | MR | Zbl

[GV] Gusein-Zade (S.), Varchenko (A.).— Verlinde algebras and the intersection form on vanishing cycles. Selecta Math. (N.S.) 3, no. 1, p. 79–97, (1997). | MR | Zbl

[KL] Kazhdan (D.), Lusztig (G.).— Tensor categories arising from affine Lie algebras I-V. J. Amer. Math. Soc., 6, p. 905–947, 1993 ; ibid., p. 949–1011 ; 7, p. 335–381 ; ibid., p. 383–454, (1994). | Zbl

[KZ] Knizhnik (V.G.), Zamolodchikov (A.B.).— Current Algebra and Wess-Zumino Model in Two-Dimensions. Nucl. Phys. B 247, p. 83–103, (1984). | MR | Zbl

[L] Lascoux(A.).— Symmetric Functions and Combinatorial Operations on Polynomials. CMBS 99, AMS, (2003). | Zbl

[LV] Looijenga (E.), Varchenko (A.).— Unitarity of SL (2)-conformal blocks in genus zero. arXiv:0810.4310, [v1], p. 1–15.

[MV] Mukhin (E.), Varchenko (A.).— Remarks on critical points of phase functions and norms of Bethe vectors; Arrangements—Tokyo 1998, p. 239–246, Adv. Stud. Pure Math., 27, Kinokuniya, Tokyo, (2000). | MR | Zbl

[MV05] Mukhin (E.), Varchenko (A.).— Norm of a Bethe vector and the Hessian of the master function. Compos. Math. 141, no. 4, p. 1012–1028, (2005). | MR | Zbl

[Op] Opdam (E.).— Some applications of hypergeometric shift operators. Invent. Math. 98, no. 1, 118, (1989). | MR | Zbl

[R] Ramadas (T. R.).— The “Harder-Narasimhan trace” and unitarity of the KZ/Hitchin connection: genus 0. Ann. of Math. (2) 169, no. 1, p. 1–39, (2009). | MR | Zbl

[RV] Reshetikhin (N.), Varchenko (A.).— Quasiclassical asymptotics of solutions to the KZ equations. Geometry, topology, & physics, p. 293–322, Conf. Proc. Lecture Notes Geom. Topology, IV, Int. Press, Cambridge, MA, (1995). | MR | Zbl

[RSV] Rimányi (R.), Schechtman (V.), Varchenko (A.).— Conformal blocks and equivariant cohomology. In preparation.

[S] Selberg (A.).— Bemerkninger om et multiplet integral. Norsk Mat. Tidsskr. 26, p. 71–78, (1944). | MR | Zbl

[Sp] Spiridonov (V.).— An elliptic beta integral. New trends in difference equations (Temuco, 2000), p. 273– 282, Taylor and Francis, London, (2002). | MR | Zbl

[SV] Schechtman (V.), Varchenko (A.).— Arrangements of Hyperplanes and Lie Algebra Homology. Invent. Math. Vol. 106, p. 139–194, (1991). | MR | Zbl

[TV] Tarasov (V.), Varchenko (A.).— Selberg-type integrals associated with sl 3 , Lett. Math. Phys. 65, no. 3, p. 173–185, (2003). | MR | Zbl

[V] Varchenko (A.).— A Selberg Integral Type Formula for an sl 2 One-Dimensional Space of Conformal Blocks. arXiv:0810.3355, (2008).

[W] Warnaar (O.).— A Selberg integral for the Lie algebra A n , arXiv:0708.1193, p. 1–32.

[Z] Zuber (J.-B.).— Graphs and reflection groups. Comm. Math. Phys. 179, no. 2, p. 265–294, (1996). | MR | Zbl

Cited by Sources: